Viagra overdose kills man during intercourse

DC | G.S.SRINIVAS
Published Aug 21, 2014, 11:44 am IST
Updated Jan 10, 2016, 8:38 am IST
'stimulant overdose led to vasodilatation / widening of blood vessels'
VIAGRA
 VIAGRA

Tumkur: An overdose of a sexual stimulant killed a youngster in Tiptur of Tumkur district recently. The deceased, Chethan (27) was a resident of Tadasuru village in Tiptur taluk.

Chethan, a junior executive with Muthoot Fincorp, collapsed and died during a sexual intercourse with his 16-year-old girlfriend, a minor, in K.R. Extension in Tiptur. The shocked girl immediately informed the police. She reportedly told the police that Chethan had taken a sexual stimulant. “The body was found without any injuries,” he said.

 

Forensic expert Dr Rudramurthy, who conducted the postmortem, said, “The youngster might have died of brain hemorrhage. The stimulant overdose has led to vasodilatation or widening of blood vessels, ultimately rupturing them.”

The viscera samples have been sent to a forensic lab and the report will take three to four months after that the dosage of sexual stimulant could be determined, he said.

Location: Karnataka




ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT